| Model Number |
WR9200 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: wireless recharger wr9200: analysis of the wireless recharger found the led lights were scrolling and the recharger was unresponsive.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the activa rc wireless recharger was unable to be turned on and the battery indicator kept flashing.Multiple resets of the recharger were performed, but the condition remained unchanged.Replacement of the recharger dock was attempted to charge the recharger, but the problem persisted.Replacement of the recharger was arranged and the issue was resolved.No patient complications have been reported as a result of this event.Additional information stated that the indicator light was flashing green.